# SDR QXEA0000277

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING, OUTBOARD FLAP, SEVERAL FASTENERS HAVE CORROSION ON AND AROUND HEADS ON UPPER AND LOWER SKINS.  REPAIRED IAW DHC 8 SRM 51-20-11, SRM 51-20-51.
